RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1982, Volume 114, Pages 50–61 (Mi znsl1766)  

This article is cited in 4 scientific papers (total in 4 papers)

A Bruhat decomposition for subgroups containing the group of diagonal matrices. II

N. A. Vavilov


Abstract: This paper is a continuation of RZhMat 1981, 7A438. Suppose $R$ is a commutative ring generated by its group of units $R^*$ and there exist such that. Suppose also that $\mathfrak J$ is the Jacobson radical of $R$, and $B(\mathfrak J)$ is a subgroup of $GL(n,R)$ consisting of the matrices $a=(a_{ij})$ such that $a_{ij}\in\mathfrak J $ for$i>j$. If a matrix $a\in B(\mathfrak J)$ is represented in the form $a=udv$, where $u$ is upper unitriangular, $d$ is diagonal, and $v$ is lower unitriangular, then $u,v\in\langle D,ada^{-1}\rangle$, where $D=D(n,R)$ is the group of diagonal matrices. In particular, $D$ is abnormal in $B(\mathfrak J)$.

Full text: PDF file (1235 kB)

English version:
Journal of Soviet Mathematics, 1984, 27:4, 2865–2874

Bibliographic databases:

UDC: 519.46

Citation: N. A. Vavilov, “A Bruhat decomposition for subgroups containing the group of diagonal matrices. II”, Modules and algebraic groups, Zap. Nauchn. Sem. LOMI, 114, "Nauka", Leningrad. Otdel., Leningrad, 1982, 50–61; J. Soviet Math., 27:4 (1984), 2865–2874

Citation in format AMSBIB
\Bibitem{Vav82}
\by N.~A.~Vavilov
\paper A Bruhat decomposition for subgroups containing the group of diagonal matrices.~II
\inbook Modules and algebraic groups
\serial Zap. Nauchn. Sem. LOMI
\yr 1982
\vol 114
\pages 50--61
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl1766}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=669559}
\zmath{https://zbmath.org/?q=an:0548.20033|0521.20030}
\transl
\jour J. Soviet Math.
\yr 1984
\vol 27
\issue 4
\pages 2865--2874
\crossref{https://doi.org/10.1007/BF01410740}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1766
  • http://mi.mathnet.ru/eng/znsl/v114/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. E. A. Sopkina, “Klassifikatsiya gruppovykh podskhem $\operatorname{GL}_n$, soderzhaschikh rasschepimyi maksimalnyi tor”, Voprosy teorii predstavlenii algebr i grupp. 12, Zap. nauchn. sem. POMI, 321, POMI, SPb., 2005, 281–296  mathnet  mathscinet  zmath; E. A. Sopkina, “Classitification of group subschemes in $\operatorname{GL}_n$, that contain a split maximal torus”, J. Math. Sci. (N. Y.), 136:3 (2006), 3988–3995  crossref
    2. N. A. Vavilov, “Subgroups of $\operatorname{SL}_n$ over a semilocal ring”, J. Math. Sci. (N. Y.), 147:5 (2007), 6995–7004  mathnet  crossref  mathscinet  elib  elib
    3. N. Vavilov, “Geometriya 1-torov v $\mathrm{GL}_n$”, Algebra i analiz, 19:3 (2007), 119–150  mathnet  mathscinet  zmath  elib; N. Vavilov, “Geometry of 1-tori in $\mathrm{GL}(n,T)$”, St. Petersburg Math. J., 19:3 (2008), 407–429  crossref  isi
    4. N. Vavilov, “Vesovye elementy grupp Shevalle”, Algebra i analiz, 20:1 (2008), 34–85  mathnet  mathscinet  zmath  elib; N. Vavilov, “Weight elements of Chevalley groups”, St. Petersburg Math. J., 20:1 (2009), 23–57  crossref  isi
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:105
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017